Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 3, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 3, Number 3 (1980)
PDF
Bull. Amer. Math. Soc. 3 (1980)
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 3, Number 3 (1980)
PDF
Bull. Amer. Math. Soc. 3 (1980)
Marston Morse and his mathematical works
Raoul Bott PDF
Bull. Amer. Math. Soc. 3 (1980), 907-950
Tilings with congruent tiles
Branko Grünbaum and G. C. Shephard PDF
Bull. Amer. Math. Soc. 3 (1980), 951-973
Markov processes and random fields
E. B. Dynkin PDF
Bull. Amer. Math. Soc. 3 (1980), 975-999
Geometric relations between homeomorphic Riemann surfaces
A. Marden PDF
Bull. Amer. Math. Soc. 3 (1980), 1001-1017
Absence of singular continuous spectrum in $N$-body quantum systems
P. Perry, I. M. Sigal and B. Simon PDF
Bull. Amer. Math. Soc. 3 (1980), 1019-1023
Stable and $L^2$-cohomology of arithmetic groups
A. Borel PDF
Bull. Amer. Math. Soc. 3 (1980), 1025-1027
An example of a fixed point free homeomorphism of the plane with bounded orbits
Stephanie M. Boyles PDF
Bull. Amer. Math. Soc. 3 (1980), 1028-1030
A Poincaré-Hopf type theorem for the de Rham invariant
Daniel Chess PDF
Bull. Amer. Math. Soc. 3 (1980), 1031-1035
Dynamics of horospherical flows
S. G. Dani PDF
Bull. Amer. Math. Soc. 3 (1980), 1037-1039
Blocks with cyclic defect groups in $GL\left ( {n,q} \right )$
Paul Fong and Bhama Srinivasan PDF
Bull. Amer. Math. Soc. 3 (1980), 1041-1044
Affine manifolds and solvable groups
D. Fried, W. Goldman and M. W. Hirsch PDF
Bull. Amer. Math. Soc. 3 (1980), 1045-1047
Homology of group systems with applications to low-dimensional topology
S. J. Lomonaco Jr. PDF
Bull. Amer. Math. Soc. 3 (1980), 1049-1052
Weights, sharp maximal functions and hardy spaces
Jan-Olov Strömberg and Alberto Torchinsky PDF
Bull. Amer. Math. Soc. 3 (1980), 1053-1056
Affine Lie algebras and Hecke modular forms
V. G. Kac and D. H. Peterson PDF
Bull. Amer. Math. Soc. 3 (1980), 1057-1061
Index to Volumes 2 and 3
PDF
Bull. Amer. Math. Soc. 3 (1980), 1077-1083

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Quasiconformal mappings and Riemann surfaces, by Samuil L. Krušhkal′.
Reviewer: F. W. Gehring
Review information PDF
Bull. Amer. Math. Soc. 3 (1980), 1062-1065
Optimization and approximation, by W. Krabs.
Reviewers: Charles K. Chui and Joseph D. Ward
Review information PDF
Bull. Amer. Math. Soc. 3 (1980), 1065-1069
Lectures on pseudo-differential operators: Regularity Theorems and applications to non-elliptic problems, by Alexander Nagel and E. M. Stein.
Reviewer: Richard Beals
Review information PDF
Bull. Amer. Math. Soc. 3 (1980), 1069-1074
Bedienungsprozesse, by Gennadi P. Klimow.
Reviewer: Marcel F. Neuts
Review information PDF
Bull. Amer. Math. Soc. 3 (1980), 1074-1076